American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35E99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Rong Qing Jia. The Toeplitz theorem and its applications to approximation theory and linear PDEs . Trans. Amer. Math. Soc. 347 (1995) 2585-2594. MR 1277117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Peter F. Stiller. Vector bundles on complex projective spaces and systems of partial differential equations. I . Trans. Amer. Math. Soc. 298 (1986) 537-548. MR 860379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Anthony Iarrobino. Compressed algebras: Artin algebras having given socle degrees and maximal length . Trans. Amer. Math. Soc. 285 (1984) 337-378. MR 748843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] André Cerezo. Equations with constant coefficients invariant under a group of linear transformations . Trans. Amer. Math. Soc. 204 (1975) 267-298. MR 0430501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1